# SDR DALA13026300126

- Difficulty date: May 25, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 859.5, RBL 89 BELOW WL 200 FRAME TRANSITION RADIUS FOUND CRACK ABOUT 0.8" RUNNING UP.  REPAIR ACCOMPLISHED IAW ER/A 513105-14AD REV ORIG SECTION I.
